oli girl

Moderator
  • Content count

    1,839
  • Joined

  • Last visited


Community Reputation

171 Famous

About oli girl

Moderator

Profile Information

  • Gender Female
  • Location USA

Achievements

Silver Poster
Posted at least 500 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

13,892 profile views
  1. don't have a MRA, I had one along with MRI, Pet Scan etc....I had such severe brain pressure, vibrations etc....It showed nothing. Was useless, finally took 3 yrs but got a answer. I have paid so much to get no where!
  2. Mercury fillings have been known to be toxic whether you took Accutane or not! If you have them get them out
  3. Severe Anxiety caused by Accutane

    It's not a effect of stopping the medication. It actually has caused anxiety or depression in those who have never suffered before or if one suffers prior to taking Accutane it may enhance or make worse. There are some suggestions posted above posts and what have you done to help her anxiety? diet, meditation, exercise, etc...
  4. My Accutane side effects

    You want to speak to your doctor about stopping or lowering your dose if you not willing to stop Accutane. You need to make sure you are not doing any strenuous exercise while on the medication. Even then it cause damage to the cartilage or joints in some people. Have you sought for physical therapy on your joint issues? I would also get some labs to check your hormones, b12,thyroid,vit d etc...to make sure your not deficient.
  5. You should look at Lamarr1986 posts, he suffered from rosacea and inflamed dry eyes. Also, I am not sure how many but the omega 3's goes way back to suffers from 90's early 2000's. I posted a long time ago, I think even on this thread about the relationship.
  6. Someone please help

    What exactly the issue you suffer??? Have you tried the regime??
  7. At the last straw...

    I am a little confused as birth control would be safer, either meds and your pysicatric issues you have and knowing accutane can enhance that ???? Have you tried holistic measures
  8. Have you tried the acne.org regimen? Have you looked at the holistic forums?
  9. Yes, your TSH is indicative of hyperthyroid. I notice they didn't take any T4 labs. Are you on thyroid meds, or supplementing on your own? I noticed your B12 is high, some people have problems and symptoms with to high levels of b12, just like if you are too low!
  10. Did accutane really stunt my growth?

    Did you have a bone density scan? Did they tell you whether it was caused by osteopenia or osteoporosis? As for your height it can cause epiphyseal closure in those who are still growing, but to know if Accutane stunted your growth you would have to have a x-ray before then after.
  11. steroids oh steroids.....I am a one who used steroids shortly after Accutane and had many symptoms improve, only thing was It also exuberated certain things....only to find out that Accutane had effected my pancreas....so though they helped my joint pain and energy....it expedited my demise of my pancreas. besides outside of type 1 diabetes, long use of steroids can cause Cushing's and other issues....tread lightly my friend
  12. Accutane - bad side effects/what to do

    You are on way to high of a dose especially for your weight etc...You say you were taken off Accutane due to headaches in the past??? what was your dosage then and were you checked for intracranial pressure or pseudo tumor cebrai???
  13. You do have to have 2 pregnancy tests before starting Accutane. One before starting your birth control and then a 2nd one for when you return to your doctors office to start Accutane. Then you have to have one every month before your visit and get your prescription filled. I can't remember, but believe that the 2nd test to taken 30 days to 45 days after the first. I am sure some of it has to do with a lot of woman aren't on birth control in the beginning and just starting. It's safety as Accutane is highly toxic to a fetus. There is a longstanding hx with Accutane and pregnancy, hence the I Pledge program here in the U.S.
  14. Sclippers- Thank You So Much for coming back and sharing your good news. hopefully it will inspire and help others! I thought of you from time to time. I am glad to hear you are doing well!
  15. did they do lab work and biopsy to confirm you don't have sjorgrens. though Accutane is known to cause sjrogrens like issues. possibly blepharitis? what labs have you had done, testing etc.
  16. Glad after all these years, he still responds to Accutane suffers and tries to help!
  17. I would suggest seeing your regular physician and getting some blood work to test hormones (thyroid etc) and possible Vitamin deficiencies in regards to your hair loss. It is known and Roche has listed as a side effect that Accutane can cause hair loss, alopecia, TE or early MPB. As for your eyes I would see a eye specialist to be on the safe side regarding your eyes! As for cysts that have formed underneath the skin, I wonder if those are sebaceous cysts??? It's hard to say as Accutane has worsened some peoples acne, some have cleared for it only to come back months later etc.... Good Luck!!!!!!!!!
  18. If you still having blurry vision, I would definitely get in to see a eye doctor. Accutane can cause many different eye problems in some, it could just be that your eyes are very dry. I would still get it checked out and I assume you stopped taking Accutane and also let your derm know. Good Luck, hope the vision improves!